Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bactrim side effects dizziness

Premium Questions

Dr. Panagiotis Zografakis MD

Hello Im currently taking bactrim ds for UTI or Possibly prostate infection and augmentin for developing dry cough that I am starting to get from a flu that I just had . I am leaving on vacation next ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Shuba Hariprasad MD

How long would it take for me to have a reaction to bactrim ... View answer

Answered by : Dr. Shuba Hariprasad ( General & Family Physician)
Dr.  Shoaib Khan MD

Have Meniers Taking many meds started forskolin for weight loss . Now feeling dizzy?? YYYY@YYYY ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Ashok Kumar MD

I was started on Lexapro 2 days ago at 20mg daily. The dose is making me nauseated, dizzy and tire. Is this the usual starting dose? I am 68 years old and weigh 126 lbs. ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Binu Parameswaran Pillai MD

took the hcg and woke up dizzy. I also take dhea (30mg). daily. the dizziness concerns me. ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)

Public Forum Discussions

Dr.   Tushar Kanti Biswas MD

and took second dose .Within a half hour I was sick, Dizzy, upset stomach, shaky. I did sleep, but still ... and lips feel they were burned. the prescription is for the generic of Bactrim. Since I am out of... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Jagadish Golabavi MD

Can a person have a one day delayed reaction to Keflex? I am severely dizzy one day after I tried taking it. I switched to Bactrim because I was also severely nauseated by the keflex. I have kidney ... View answer

Answered by : Dr. Jagadish Golabavi ( General & Family Physician)
Dr. Ivo Ditah MD

I took Bactrim last year for an infected cyst and had no problem. I had another infected cyst had it lanced and was prescribed Bactrim again. The first night I took it was very sick to my stomach. The next ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Karan Shekar MD

doctor has prescribed Bactrim, which ive taken beforemwith no problem. But the pharmacy just filled the prescription for Bactrim with SMZ-TMP DS instead. Are any of its active or imactive imgredients likely... View answer

Answered by : Dr. Karan Shekar ( General & Family Physician)
Dr.  Shinas Hussain MD

of side effects, though it is in the list for Ativan. Sleep and appetite is awful. I appreciate your help .... After the first day of resuming taking it I feel dizzy all day. Is it from the Ativan? I... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Qazi Ammara MD

Hi, Thanks for posting the query, The common side effects are dizziness, light headdedness, blurred vision, drowsiness.

Dr. Kaushal Bhavsar MD

Acidity, gastric trouble, dizziness etc are side effects of migranil. Please hit thanks.

Dr.    Mohammed Taher Ali MD

Hi Laura, Following are the side effects of Minocycline: Stomach cramps, diarrhea, dizziness, discoloration of the skin, allergy, sunburns, etc. Hope this answers your question, reply with thanks.